A-infinity monads and completion

Tilman Bauer, Assaf Libman

Research output: Contribution to journalArticle

Abstract

Given an operad A of topological spaces, we consider A-monads in a topological category C . When A is an A-infinity-operad, any A-monad K : C -> C can be thought of as a monad up to coherent homotopies. We define the completion functor with respect to an A-infinity-monad and prove that it is an A-infinity-monad itself.
Original languageEnglish
Pages (from-to)133-155
Number of pages23
JournalJournal of Homotopy and Related Structures
Volume5
Issue number1
Publication statusPublished - 19 Apr 2011

    Fingerprint

Keywords

  • operads
  • monads

Cite this